Facebook Pixel
EmpowHER Guest

no periods after using ecp??

By Anonymous February 3, 2017 - 12:40am
Rate This

hey!! i had my last cycle on 7th-11th january, i used an ecp on 6th day(12th january) of my cycle bcs of no condom/pull out method sex we had, used ecp immediatly after that.. after around 5 days (17th january) of having ecp, i had sudden bleeding which was different than my normal cycle with cramps n all...it went on for 3 days n then stopped. Today is my 28th day but i havent started on my periods yet..usually my cycle is 26-28 days.. what does that mid cycle bleeding means? im not pregnant or iam? :o

Add a Comment1 Comments

thanks alot.. but i have taken ecp before as well..never happened like this, nor cycle got delayed neither i had a mid cycle bleed.. why this time? maybe because i took it before my ovulation days..on maybe 5-6th day of my cycle.. rest of the times i have taken it close to my ovulation days maybe or later like 12-25 day of my cycle.. does the time of taking ecp affects all this?

February 4, 2017 - 11:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!